Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (12): 120201    DOI: 10.1088/1674-1056/19/12/120201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Completeness of the system of eigenvectors of off-diagonal operator matrices and its applications in elasticity theory
Huang Jun-Jiea, Alatancanga, Wang Huab
a School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China; b School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China;Department of Mathematics, College of Science, Inner Mongolia University of Technology, Hohhot 010051, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn